# SDR SWIA200515819

- Difficulty date: November 1, 2005
- Submitted: November 9, 2005
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 8,914 hours, 7,681 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916406
- Part serial: 01745
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 5,334 hours, 4,556 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

OB GROUND SPOILER FAULT STATUS MSG ON EICAS.  REPLACED NR 2 SECU IAW CRJ 200 MM 27-61-05.  OPERATIONAL CHECK GOOD.
